On the stability of cavitating equilibria

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)301-313
Number of pages13
JournalQuarterly of Applied Mathematics
Volume53
Issue number2
DOIs
Publication statusPublished - 1 Jun 1995

Cite this

On the stability of cavitating equilibria. / Sivaloganathan, J.

In: Quarterly of Applied Mathematics, Vol. 53, No. 2, 01.06.1995, p. 301-313.

Research output: Contribution to journalArticle

@article{5fb6732a69894404a335645774ab9090,
title = "On the stability of cavitating equilibria",
author = "J. Sivaloganathan",
year = "1995",
month = "6",
day = "1",
doi = "10.1090/qam/1995-53-02",
language = "English",
volume = "53",
pages = "301--313",
journal = "Quarterly of Applied Mathematics",
issn = "0033-569X",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - On the stability of cavitating equilibria

AU - Sivaloganathan, J.

PY - 1995/6/1

Y1 - 1995/6/1

U2 - 10.1090/qam/1995-53-02

DO - 10.1090/qam/1995-53-02

M3 - Article

VL - 53

SP - 301

EP - 313

JO - Quarterly of Applied Mathematics

JF - Quarterly of Applied Mathematics

SN - 0033-569X

IS - 2

ER -